

Program of the conference "Geometry Days in Novosibirsk – 2024"

	Monday, August 26 (conference hall)
14:00-14:50	Ruan Yongbin. Higher genus Gromov-Witten invariants of Calabi-Yau 3-folds.
	Coffee break (30 minutes)

	Section A (conference hall)	Section B (room 305)	Section C (room 417)
15:20-15:40	Miller Alexey. <i>Geometric patterns in</i> <i>Gordian graphs.</i>	Kudryavtseva E. A., Onufrienko Maria . <i>Corank-</i> 1 singularities of typical integrable systems on a six-dimensional manifold: classification and structural stability.	Kuzakov Daniil. Dold-Kan correspondence.
15:40-16:00	Aksenova Daria . <i>Automorphisms of monoids of framed string links.</i>	Goncharov Viacheslav. Symplectic embeddings and pseudoholomorphic curves.	Lavrukhin Viktor. <i>The degree of the generalized semicharacteristic.</i>
16:00-16:20	Alekseev Ilya. On adequate knots and the HOMFLY- PT polynomial.	Aivazian Arshak. Scheme smooth geometry.	Akimov Arseny. <i>Regular foliations with non-</i> <i>Hausdorff leaf space.</i>
Break (10 minutes)			
16:30-16:50	Lvov Alexey. <i>Coherent sheaves on maximally singular curves.</i>	Dusman Mikhail. <i>Homotopy properties of matrix algebra bundles.</i>	Tolstukhin Ilya. <i>Algebraic curves and branch point ornaments in the Gaudin model.</i>
16:50-17:10	Guydai-Tyrlov Ivan. <i>Constructions of</i> <i>Nisnevich squares and their applications.</i>	Shchetinin Dmitriy. <i>Calculation of some locally doubly transitive lie groups of transformations.</i>	Rarovskii Anton. <i>Non-invertible quasihomogeneus singularities and their Landau-Ginzburg orbifolds.</i>

Tuesday, August 27 (conference hall)	
14:00-14:50	Duan Huagui. On the minimal number of closed geodesics on Finsler spheres.
Coffee break (30 minutes)	

	Section A (conference hall)	Section B (room 305)
15:20-15:40	Akinshin Arseniy. Burnside Problem.	Chuesheva Nadezhda. <i>On several boundary value problems for a nonlinear equation of odd order.</i>
15:40-16:00	Beletskiy Anton. The Burnside Problem and the Canonical Form.	Kornev Evgeniy. Subtwistor and Sub-Kahler Structures.
Break (5 minutes)		
16:00-16:20	Kadirova Makhlye. О мере и размерности главных поддуг в иррациональных дендритах.	Suvorov Aleksey. Maximum partitioning of space by half-planes.
16:30-16:50	Yudin Ivan. <i>Graph - directed systems, generating self - similar dendrites.</i>	Dobritsyn Mikhail. Game forms of Ramsey type problems.
16:50-17:10	Allabergenova Klara. On the components of the set O in the open set condition.	

Wednesday, August 28 (conference hall)	
14:00-14:50	Tyurin Nikolay. On lagrangian geometry of Grassmanian Gr(r,n).
Coffee break (30 minutes)	

	Section A (conference hall)	Section B (room 305)
15:20-15:40	Ionin Vasily. Configuration spaces, braids, and homotopy groups.	Alexandrov Victor. A flexible polyhedron without self- intersections in Euclidean 3-space, all of whose dihedral angles change during a flex.
15:40-16:00	Kanel-Belov Alexey. <i>Algorithmic unsolvability of embedding problem of algebraic varieties.</i>	Korobkov Mikhail. <i>On Ladyzhenskaya-Leray's Problem for a Flow of a Viscous Incompressible Fluid in a System of Channels.</i>
16:00-16:20	Vasilkov Artem. Toric models of smooth Fano threefolds.	Zhuikov Konstantin. <i>Index of Differential-Difference Operators on an Infinite Cylinder.</i>
16:20-16:40	Zhakupov Olzhas. On smooth Fano threefolds with coregularity zero.	Kyrov Vladimir. Weingarten equations for surfaces on Helmholtz type groups.

Thursday, August 29 (conference hall)	
14:00-14:50	Sharafutdinov Vladimir. Two-dimensional geometric problem of electro-impedance tomography.

Friday, August 30 (conference hall)	
09:30-10:20	Fan Huijun. A slice theorem for the universal curve over Teichmuller space.
	Coffee break (30 minutes)
10:50-11:10	Vyugin Iliya. Markoff equation and recurrence relations over the field of residues modulo a prime.
11:15-11:35	Abbas Haidar. Index theorem for elliptic operators associated with discrete groups.
11:40-12:00	Fominykh Evgeny. Minimal ideal triangulations of 3-manifolds.
12:05-12:25	Tsarev Sergey. Sparse recovery и Compressive sensing в теории и на практике.
	Lunch (95 minutes)
14:00-14:20	Osipov Denis. Analytic diffeomorphisms of the circle and riemann-roch theorem for orientable circle bundles.
14:25-14:45	Zheglov Alexandr. A new method for explicit parameterization of spectral sheaves on spectral curves.
14:50-15:10	Skurikhin Evgeniy. Sheaves, Proximity Structures and Cohomologycal topology of categorical topological spaces.
	Coffee break (25 minutes)
15:35-15:55	Trepalin Andrey. Birational classification of minimal del Pezzo surfaces of degree 4.
16:00-16:20	Basalaev Alexey. Orbifold Brieskorn lattice.